i've had strep throat since february. just recently, i have gotten a red blister rash in the corner of my eye and it is spreading. could it be a side effect from the strep or my antibiotics?
Hi, I don't want to alarm you, but there is a possibility that you may have Scarlet Fever. If the strep is very bad, it can turn into scarlet fever, which is usually diagnosed by strep, rash, and fever.
It could also be a reaction to antibiotics. Please see a doc asap.
Take care, hope you feel better!
Yes it definately could end up as scarlet fever or a more serious form of strep or staff infection but it could still be possible that it may be a medication reaction I would follow our friends advice here and see the doctor ASAP. Please let us know how it turns out if you don't mind. Good luck my friend, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
Posted 28 Nov 2010 • 3 answers
Posted 26 Jun 2011 • 1 answer
Posted 19 Jan 2012 • 1 answer
Posted 4 Apr 2017 • 0 answers